Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Continuous cohomology and real homotopy type


Authors: Edgar H. Brown and Robert H. Szczarba
Journal: Trans. Amer. Math. Soc. 311 (1989), 57-106
MSC: Primary 55N35; Secondary 55P62
MathSciNet review: 929667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various aspects of homotopy theory in the category of simplicial spaces are developed. Topics covered include continuous cohomology, continuous de Rham cohomology, the Kan extension condition, the homotopy relation, fibrations, the Serre spectral sequence, real homotopy type and its relation to graded commutative differential algebras over the reals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N35, 55P62

Retrieve articles in all journals with MSC: 55N35, 55P62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0929667-6
PII: S 0002-9947(1989)0929667-6
Article copyright: © Copyright 1989 American Mathematical Society